# SDR DXTA200500608

- Difficulty date: February 23, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 5,350 hours, 3,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602751
- Part serial: NSN
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT NOSE GEAR DOWN AND LOCKED LIGHT ILLUMINATED AND REMAINED ILLUMINATED.  DID NOT HEAR OR FEEL EVIDENCE THAT NOSE ACTUALLY CAME DOWN.  EMERGENCY PNEUMATIC BLOW DOWN PROCEDURE WAS USED AS A PRECAUTION FOR LANDING.  REMOVED AND REPLACED NOSE GEAR DOWNLOCK SWITCH IAW CE750 M/M CHAPTER 32-30-05, SYSTEM OPS CHECK GOOD.
